# SDR DL73S030596

- Difficulty date: June 28, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- Aircraft time: 56,386 hours, 42,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHTS INOPERATIVE, FROM CLOSET 1R THROUGH ROW 10.  RPLCD FUSE AT D1133. CLOSET LIGHTS STILL INOPERATIVE.   REPAIRED BROKEN WIRES AT CLOSET BULKHEAD.   NOW OPS NORMAL. 1L EMERGENCY SLIDE LIGHT,  INOPERATIVE, RELAMPED, CKS GOOD.
